Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Indianapolis, IN

April 25, 20194 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 25, 2019, 9:01 PM EDT for 4 counties in Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2019, 9:01 PM EDT (01:01 UTC)
Expired
Apr 25, 2019, 9:45 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, IN, Henry County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 9:14 PM EDTTSTM WND DMG5 Se Carthage, INCORRECTS TO TSTM WND DMG REPORT FROM 5 SE CARTHAGE. TREES AND POWER POLES DOWN NEAR 300 WEST AND 600 NORTH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR.
Apr 25, 9:14 PM EDTNON-TSTM WND DMG5 Se Carthage, INTREES AND POWER POLES DOWN NEAR 300 WEST AND 600 NORTH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS53 KIND 260101
SVRIND
INC059-065-139-145-260145-
/O.NEW.KIND.SV.W.0013.190426T0101Z-190426T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
901 PM EDT THU APR 25 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Shelby County in central Indiana...
  Southeastern Hancock County in central Indiana...
  Rush County in central Indiana...
  Southern Henry County in east central Indiana...

* Until 945 PM EDT.

* At 900 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Greenfield to 8 miles west of
  Rushville to 6 miles east of Shelbyville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Castle, Rushville, Knightstown, Morristown, Carthage,
  Spiceland, Lewisville, Milroy, Glenwood, Straughn, Dunreith,
  Greensboro, Mays, Moscow, New Salem, Manilla and Arlington.

This includes the following highways...
 Interstate 70 between mile markers 107 and 133.
 Interstate 74 between mile markers 117 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
      3947 8573 3961 8569 3983 8572 3995 8520
      3988 8520
TIME...MOT...LOC 0100Z 254DEG 33KT 3974 8564 3963 8561 3952 8566 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRD/MK
3 follow-up statements
794 
WWUS53 KIND 260109
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
909 PM EDT THU APR 25 2019

INC145-260119-
/O.CAN.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Shelby IN-
909 PM EDT THU APR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
      3951 8563 3970 8563 3970 8566 3975 8567
      3985 8564 3995 8520 3988 8520
TIME...MOT...LOC 0109Z 254DEG 33KT 3976 8554 3965 8551 3954 8556 

$$

INC059-065-139-260145-
/O.CON.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Hancock IN-Rush IN-Henry IN-
909 PM EDT THU APR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN HANCOCK...RUSH AND SOUTHERN HENRY COUNTIES...

At 909 PM EDT, severe thunderstorms were located along a line
extending from 12 miles east of Greenfield to near Rushville to 11
miles east of Shelbyville, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Castle, Rushville, Knightstown, Carthage, Spiceland, Lewisville,
Milroy, Glenwood, Straughn, Dunreith, Greensboro, Mays, New Salem,
Manilla and Arlington.

This includes Interstate 70 between mile markers 111 and 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
      3951 8563 3970 8563 3970 8566 3975 8567
      3985 8564 3995 8520 3988 8520
TIME...MOT...LOC 0109Z 254DEG 33KT 3976 8554 3965 8551 3954 8556 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRD/MK
946 
WWUS53 KIND 260120
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
920 PM EDT THU APR 25 2019

INC059-260129-
/O.CAN.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Hancock IN-
920 PM EDT THU APR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
      3960 8547 3977 8554 3989 8548 3995 8520
      3988 8520
TIME...MOT...LOC 0119Z 242DEG 25KT 3983 8547 3973 8543 3960 8544 

$$

INC065-139-260145-
/O.CON.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Rush IN-Henry IN-
920 PM EDT THU APR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN RUSH AND SOUTHEASTERN HENRY COUNTIES...

At 919 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of New Castle to 9 miles northwest
of Glenwood to Rushville, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Castle, Rushville, Knightstown, Spiceland, Lewisville, Glenwood,
Straughn, Dunreith, Greensboro and Mays.

This includes Interstate 70 between mile markers 119 and 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
      3960 8547 3977 8554 3989 8548 3995 8520
      3988 8520
TIME...MOT...LOC 0119Z 242DEG 25KT 3983 8547 3973 8543 3960 8544 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRD/MK
022 
WWUS53 KIND 260140
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
940 PM EDT THU APR 25 2019

INC065-139-260150-
/O.EXP.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Rush IN-Henry IN-
940 PM EDT THU APR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSH AND
SOUTHEASTERN HENRY COUNTIES WILL EXPIRE AT 945 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.

LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
      3960 8547 3977 8554 3989 8548 3995 8520
      3988 8520
TIME...MOT...LOC 0140Z 254DEG 33KT 3988 8524 3978 8520 3965 8521 

$$

MRD/MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:52 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 25, 6:52 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
652 PM EDT Thu Apr 25 2019

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 329 PM EDT Thu Apr 25 2019

A surface front currently located across southern Indiana will
slowly lift to the northeast before exiting the region by
tomorrow. An upper level low pressure system will bring chances
for rain and a few thunderstorms this weekend with additional
threats for rain and thunderstorms mid-week next week.

&&

.NEAR TERM /Tonight/...

Issued at 329 PM EDT Thu Apr 25 2019

Primary focus for the period will be tracking rain and a few
thunderstorms as they move through the state. A warm front is
currently positioned across the southern portions of the state and
is expected to slowly lift to the north before exiting the region
later tonight as the upper level low pressure system moves out.
The heavy rain that has been ongoing for much of the day will end
after midnight with lighter rain showers continuing through the
rest of the night. Rainfall amounts of one to locally two inches
is expected between the day today and tomorrow morning which may
lead to localized flooding in low lying areas and flooding along
smaller creeks and streams that have been falling. A flood watch
is not anticipated to be needed with the rain falling over a
fairly long enough period of time and long periods of heavy rain
not expected. A weak upper level wave will move through on the
backside of the stronger low pressure system late tonight and will
bring light rain to the area during the morning commute.

Low temperatures tonight will fall to the upper 40s and lower 50s
tonight.

&&

.SHORT TERM /Friday through Sunday/...

Issued at 329 PM EDT Thu Apr 25 2019

Primary focus for the period will be the threat for gusty winds
Friday afternoon and for the next chances for rain and
thunderstorms this weekend. The low pressure system that is
expected to bring rain to central Indiana tonight will move out
during the morning hours with light rain expected through the
morning commute. Gusty winds are expected during the day Friday,
but the severity will be partially dependent on how quickly skies
clear and how efficient winds mix down. Current thoughts are the
best chance for winds in excess of 30-35 mph will be from late
morning through the afternoon when the strongest pressure
gradients and mixing is expected. Occasional wind gusts of 40 mph
are possible, but not frequent enough to warrant a Wind Advisory
at this time.

Quiet weather is expected otherwise from late Friday
through Saturday before an upper level low pressure system moves
through late Saturday night bringing additional chances for
showers and thunderstorms to the area. Currently, best chances for
heavier precipitation looks to be in the northern counties with
another chance for gusty winds possible as the system moves
through the state. Dry and quiet weather is expected for Sunday
with skies clearing during the course of the day.

High temperatures will generally be in the upper 50s to lower 60s
with lows in the low to mid 40s.

&&

.LONG TERM /Sunday Night through Thursday/...
Issued at 326 PM EDT Thu Apr 25 2019

Split flow regime aloft early next week will transition to broad
upper ridging over the eastern part of the country by the end of
the period. At the surface...a frontal boundary will settle across
the Ohio Valley and oscillate over the region all week. This will
result in a generally unsettled pattern for much of next week with
periodic threats for showers and storms. The only potential period
with more widespread rain and storms likely late Tuesday into
Wednesday as a stronger surface wave traverses the boundary.

After a cool start Monday and Tuesday with highs in the
60s...temperatures should shift towards the mid and upper 70s for
Wednesday and Thursday as the boundary shifts to the north. While
confidence is high in the boundary being in the area and an
overall extended threat for scattered showers and storms...the
confidence is much lower in the details at this time.

&&

.AVIATION /Discussion for 260000Z TAF Issuance/...
Issued at 652 PM EDT Thu Apr 25 2019

Look for mostly MVFR and worse conditions in showers through all of
much of the night per radar trends, High Resolution Rapid Refresh,
GFSA LAMP and SREF. Then, conditions will become mostly VFR after
11z-13z as the shower threat ends.

Winds will become northwest and increase to 15 knots with gusts to
around 25 knots after 06z-06z as surface low pressure intensifies as
it moves over Lake Erie and Lake Ontario.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...White
NEAR TERM...White
SHORT TERM...White
LONG TERM....Ryan
AVIATION...MK
Hazardous weather outlook, Apr 25, 4:30 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
430 PM EDT Thu Apr 25 2019

INZ021-028>031-035>049-051>057-060>065-067>072-262030-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
430 PM EDT Thu Apr 25 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorms are possible, along with heavy rain.

Hazards: Lightning, heavy rain, localized flooding.

Timing: Thunderstorms through this evening. Best chances for heavy
rain and localized flooding will be before midnight.

Discussion: A low pressure system will bring showers and some
thunderstorms to the area during the early overnight hours tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Thunderstorms are possible over most of the area Monday
through Wednesday. Severe storms are not expected at this time. Winds
may gust to near 40 mph at times on Friday and as high as 35 mph late
Saturday night and early Sunday.

Discussion: A series of systems will bring periodic rain chances and
the potential for some thunderstorms and gusty winds at times into
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 25, 7:14 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
714 PM EDT THU APR 25 2019

INZ062-063-070-071-252345-
Brown IN-Lawrence IN-Jackson IN-Monroe IN-
714 PM EDT THU APR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
SOUTHWESTERN BROWN...EASTERN LAWRENCE AND NORTHWESTERN JACKSON
COUNTIES UNTIL 745 PM EDT...

At 714 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm. This
storm is also exhibiting some rotation.

Locations impacted include...
Bedford, Mitchell, Oolitic, Heltonville, Norman, Tunnelton, Freetown,
Bartlettsville, Avoca, Pleasant View, Spring Mill State Park,
Elkinsville, Kurtz, Charles Deam Wilderness and Story.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3870 8648 3896 8657 3915 8626 3891 8601
TIME...MOT...LOC 2314Z 231DEG 22KT 3890 8644

MRD/MK
Special weather statement, Apr 25, 7:49 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
749 PM EDT THU APR 25 2019

INZ065-072-260015-
Decatur IN-Jennings IN-
749 PM EDT THU APR 25 2019

...SPECIAL WEATHER STATEMENT...

At 747 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Osgood, or 18 miles southwest of Batesville, moving
northeast at 35 mph.

Winds in excess of 30 mph will be possible with this storm. This
storm has been exhibiting some rotation in the low levels.

Locations impacted include...
Greensburg, Westport, Millhousen, Newpoint and Letts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3920 8544 3907 8544 3914 8561 3945 8546
      3939 8529 3927 8530
TIME...MOT...LOC 2347Z 206DEG 32KT 3913 8549

MRD/MK
Local storm report, Apr 25, 8:11 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     NON-TSTM WND DMG MILLHOUSEN              39.21N 85.44W
04/25/2019                   DECATUR            IN   PUBLIC

            SEVERAL TREES DOWN NEAR MILLHOUSEN. POSSIBLE
            TORNADO DAMAGE. RELAYED VIA SOCIAL MEDIA.
            TIME ESTIMATED FROM RADAR.

&&

AW
Local storm report, Apr 25, 8:33 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     NON-TSTM WND DMG 4 WSW NEWPOINT          39.28N 85.40W
04/25/2019                   DECATUR            IN   LAW ENFORCEMENT

            TREES DOWN NEAR INTERSECTION OF COUNTY ROAD
            400 SOUTH AND US 421. POSSIBLE TORNADO
            DAMAGE. TIME ESTIMATED FROM RADAR.

&&

AW
Special weather statement, Apr 25, 8:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
841 PM EDT THU APR 25 2019

INZ048-049-055>057-064-065-260130-
Rush IN-Johnson IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
Hancock IN-
841 PM EDT THU APR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...HANCOCK...RUSH...
NORTHERN DECATUR...EASTERN JOHNSON...NORTHEASTERN BARTHOLOMEW AND
SOUTHWESTERN HENRY COUNTIES UNTIL 930 PM EDT...

At 840 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greenfield to 6 miles north of Shelbyville
to 11 miles southeast of Franklin. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms. Some
weak rotation has been observed by radar in lower levels of the
storm.

Locations impacted include...
Shelbyville, Greenfield, Greensburg, Rushville, Adams, Edinburgh,
Knightstown, New Palestine, Flat Rock, Milford, Geneva, Morristown,
St. Paul, Carthage, Spiceland, Shirley, Kennard, Wilkinson,
Lewisville and Fairland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

&&

LAT...LON 3933 8536 3933 8603 3960 8598 3964 8597
      3964 8595 3970 8595 3987 8591 3991 8542
      3974 8530 3955 8530
TIME...MOT...LOC 0040Z 259DEG 32KT 3986 8581 3962 8579 3938 8589

MRD/MK
Local storm report, Apr 25, 8:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND DMG 2 N MILLHOUSEN          39.24N 85.43W
04/25/2019                   DECATUR            IN   TRAINED SPOTTER

            SMALL PLAYSET BLOWN OVER. POSSIBLE TORNADO
            DAMAGE. TIME ESTIMATED FROM RADAR.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:10 PM EDTTornado WarningINDDecatur, Rush20 min
Apr 25, 8:40 PM EDTRiver Flood WarningINDDelaware, Randolph56 hr
Apr 25, 8:40 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren17 days
Apr 25, 8:41 PM EDTSpecial Weather StatementINDHancock, Rush, Shelby49 min
Apr 25, 9:06 PM EDTTornado WarningINDRandolph24 min
Apr 25, 9:10 PM EDTTornado WarningINDHenry, Rush35 min
Apr 25, 9:41 PM EDTAreal Flood AdvisoryINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more18 hr
Apr 25, 9:51 PM EDTAreal Flood AdvisoryINDBrown, Clay, Daviess, Greene, Hendricks, Johnson and 8 more12 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDHamilton, Madison62 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDHamilton, Marion71 hr
Apr 25, 9:54 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDGreene, Monroe, Owen21 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren17 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
Apr 25, 9:54 PM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 25, 9:56 PM EDTSpecial Weather StatementINDRandolph34 min
Apr 26, 2:13 AM EDTRiver Flood WarningINDMarion18 hr
Apr 26, 2:13 AM EDTRiver Flood WarningINDJohnson31 hr
Apr 26, 2:13 AM EDTRiver Flood WarningINDDelaware, Madison36 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDHenry, Rush, Shelby16 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby54 hr
Apr 26, 8:16 AM EDTRiver Flood WarningINDHoward14 hr
Apr 26, 11:07 AM EDTRiver Flood WarningINDHancock17 hr
Apr 26, 11:07 AM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion27 hr
Apr 26, 2:26 PM EDTRiver Flood WarningINDJohnson42 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.